Stability of the stationary solution of a problem in magnetohydrodynamics
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 875-886
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a17,
author = {V. L. Pospelov},
title = {Stability of the stationary solution of a problem in magnetohydrodynamics},
journal = {Differencialʹnye uravneni\^a},
pages = {875--886},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a17/}
}
V. L. Pospelov. Stability of the stationary solution of a problem in magnetohydrodynamics. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 875-886. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a17/